Publications

Export 40 results:
Sort by: Author Title Type [ Year  (Desc)]
2015
Adesina, OA.  2015.  A Journey Through the Beautiful World of Differential Equations (Inaugural Lecture). , Ile-Ife: Obafemi Awolowo University Press
Ademola, AT, Ogundare BS, Ogundiran MO, Adesina OA.  2015.  Stability, Boundedness, and Existence of Periodic Solutions to Certain Third-Order Delay Differential Equations with Multiple Deviating Arguments. International Journal of Differential Equations. 2015(1):1-12.adesinaijde2015.pdf
2014
2013
2012
Adesina, OA.  2012.  Demidovic’s limiting regime to a certain fourth order nonlinear differential equation: another result. Journal of the Nigerian Mathematical Society. 31:35-48.adesinajnms2012.pdf
Adesina, OA, Ogundare BS.  2012.  New results on the convergence of solutions for a certain fourth order nonlinear differential equation. Journal of Computational Analysis and Applications. 14(1):10-18.adesinajocaaa2012.pdf
Odejide, SA, Adesina OA.  2012.  A note on the solutions of nonlinear fifth order boundary value problems. International Journal of Nonlinear Science. 13(4):419-421.adesinaijns2012.pdf
Adesina, OA, Oshinubi TC, Osilagun JA, Ajadi SO.  2012.  Remarks on the stabilisation of stochastic delay differential equations by noise. International Journal of Pure and Applied Mathematics. 74(2):171-182.adesinaijpam2012.pdf
Ukpera, AS, Adesina OA.  2012.  Results on non-resonant oscillations for some nonlinear vector fourth order differential systems. Acta Univ. Palacki. Olomuc. Fac. rer. nat., Mathematica. 51(2):129-140.
Adesina, OA, Ogundare BS.  2012.  Some new stability and boundedness results on certain fourth order nonlinear differential equation. Journal of Nonlinear Studies. 19(3):355-365.adesinanonlinstud2012.pdf
Adesina, OA.  2012.  Uniform dissipative solutions for a certain third order nonlinear differential equation. Journal of Nonlinear Studies. 19(4):537-546.adesinanls2012.pdf
2011
Adesina, OA.  2011.  Frequency domain criteria for uniformly dissipative solutions to a certain Lurie system. International Journal of Nonlinear Science. 12(4):442-447.adesinaijns2011.pdf
Adesina, OA.  2011.  Remarks on the existence of almost periodic solutions to nonlinear differential equations. Mathematical Sciences Research Journal. 15(9):278-284.adesinamsrj2011.pdf
2010
Ademola, TA, Ogundiran MO, Arawomo PO, Adesina OA.  2010.  Boundedness results for a certain third order nonlinear differential equation. Applied Mathematics and Computation. 216:3044–3049.adesina-_amc_216_2010_3044_-3049.pdf
Ukpera, AS, Adesina OA.  2010.  Non-resonant oscillations for some nonlinear vector fourth order differential systems. Journal of Mathematical Sciences. 1(1):67-81.
2009
Adesina, OA, Ukpera AS.  2009.  On the existence of a limiting regime in the sense of Demidovich for a certain fifth order nonlinear differential equation. Dynamics of Continuous, Discrete and Impulsive Systems, Series A. 16(2):193-207.adesdcdis_12009.pdf
2008
Adesina, OA, Ayanjimi JA.  2008.  On the exponential dichotomy and existence of almost periodic solution to nonlinear differential equations. . International Journal of Pure and Applied Mathematics. 44(5):645-650.adesina15ijpam2008.pdf
Adesina, OA, Ukpera AS.  2008.  On the qualitative behaviour of solutions of some fifth order nonlinear delay differential equations. An. Stii ale Univ. `Al.I.Cuza', Iasi. s. I a Mathematica. (f1):135-146.adesinaalicuza2008.pdf
Ademola, TA, Ogundiran MO, Arawomo PO, Adesina OA.  2008.  Stability results for the solutions of a certain third order nonlinear differential equation. . Mathematical Sciences Research Journal. 12(6):124-134.adesina16jmrs2008.pdf
2007
Adesina, OA, Ukpera AS.  2007.  Convergence of solutions for a fifth order nonlinear differential equation. Electronic Journal of Differential Equations. 2007(138):1-11.adesina12ejde2007.pdf
Afuwape, AU, Adesina OA, Ebiendele, E P.  2007.  On the stability and the periodicity properties of solutions of a certain third order nonlinear differential equation. Acta Mathematica Nyíregyháziensis. 23(2):149-159.adesina13actanyi2007.pdf
Adesina, OA, Ukpera AS.  2007.  Uniformly dissipative results on nonlinear differential equations of fifth order. Journal of the Nigerian Mathematical Society. 26:65-74.adesina14jnms2007.pdf
2006